Generalised Kojima-Toeplitz Matrices in Certain Linear Topological Spaces.
Mathematische Annalen, Tome 159 (1965), pp. 365-374
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_182697,
author = {M.S. RAMANUJAN},
title = {Generalised {Kojima-Toeplitz} {Matrices} in {Certain} {Linear} {Topological} {Spaces.}},
journal = {Mathematische Annalen},
pages = {365--374},
year = {1965},
volume = {159},
zbl = {0139.08303},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_182697/}
}
M.S. RAMANUJAN. Generalised Kojima-Toeplitz Matrices in Certain Linear Topological Spaces.. Mathematische Annalen, Tome 159 (1965), pp. 365-374. http://geodesic.mathdoc.fr/item/MAN_1965__159_182697/